MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ARTICUL TR BALL GRVD 36-2; HIP INSTRUMENT - TRIAL HEAD

DEPUY IRELAND - 9616671 ARTICUL TR BALL GRVD 36-2; HIP INSTRUMENT - TRIAL HEAD
Catalog Number 253150000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that surgeon complained about heads shedding and wanted to replace those with the new style.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :it was reported that surgeon complained about heads shedding and wanted to replace those with the new style.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that there were no damage or defect with the dps trl hd m 36 -2.A dimensional inspection was performed and met specifications.A functional test was unable to be performed due to mating device not returned.The complaint condition was not able to be replicated.The overall complaint was unconfirmed as the observed condition of the dps trl hd m 36 -2 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected: d4: (lot).If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary it was reported that surgeon complained about heads shedding and wanted to replace those with the new style.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that there were no damage or defect with the articul tr ball grvd 36-2.A dimensional inspection was performed and met specifications.A functional test was unable to be performed due to mating device not returned.The complaint condition was not able to be replicated.The overall complaint was unconfirmed as the observed condition of the articul tr ball grvd 36-2 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ARTICUL TR BALL GRVD 36-2
Common Device Name
HIP INSTRUMENT - TRIAL HEAD
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18684559
Report Number1818910-2024-02871
Device Sequence Number17737285
Product Code HWT
UDI-Device Identifier10603295129172
UDI-Public10603295129172
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number253150000
Device Lot NumberSO2055409
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/13/2024
03/19/2024
05/14/2024
06/06/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/14/2024
03/20/2024
05/17/2024
06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown